MAUDE Adverse Event Report: REVISION OPTICS RAINDROP NEAR VISION INLAY; CORNEAL INLAY

REVISION OPTICS RAINDROP NEAR VISION INLAY; CORNEAL INLAY
Model Number 610-0001
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Loss of Vision (2139)
Date of Event 12/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The explanted corneal inlay was lost during handling and was therefore not available for evaluation.The device history record review of the manufacturing lot for this device was performed and there were no discrepancies or unusual findings related to the reported issue.Inlay shifts in position and decreased vision are listed in the device labeling as known potential risks.(b)(4).
 
Event or Problem Description
The patient underwent implantation of the raindrop corneal inlay in the right eye on (b)(6) 2017.Postoperatively the inlay decentered 2 mm inferiorly.In addition, the patient's best corrected distance visual acuity (bcdva) decreased from 20/20 (preoperatively) to 20/30 immediately prior to inlay explantation on (b)(6) 2017.According to the surgeon, poor fixation during surgery was a contributing factor.At last examination on (b)(6) 2018, bcdva improved to 20/20 with a bandage contact lens in place and the patient was reported as stable.

Brand Name
RAINDROP NEAR VISION INLAY
Common Device Name
CORNEAL INLAY
Manufacturer (Section D)
REVISION OPTICS
25651 atlantic ocean dr.,
ste. a1
lake forest CA 92630 8835
MDR Report Key7202701
Report Number3005956347-2018-00013
Device Sequence Number16324343
Product Code LQE
UDI-Device Identifier10850394006013
UDI-Public(01)10850394006013
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
P150034
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/12/2020
Device Model Number610-0001
Device Catalogue NumberRD1-1
Device Lot Number003132
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2017
Initial Report FDA Received Date01/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR